MathSciNet Relay Station
MathSciNet bibliographic data
MR1826581 11T06 (11Y99 68P25 68Q25)
Garefalakis, Theodoulos; Panario, Daniel The index calculus method using non-smooth polynomials. Math. Comp. 70 (2001), no. 235, 1253–1264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement